2017
Том 69
№ 9

All Issues

Local increase of smoothness of generalized solutions of elliptic boundary problems with nonnormal boundary conditions

Kravchenko V. G., Litvinchuk G. S.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 25 (1973), no. 4, pp 449-452.

Citation Example: Kravchenko V. G., Litvinchuk G. S. Local increase of smoothness of generalized solutions of elliptic boundary problems with nonnormal boundary conditions // Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 541—545.

Full text